The Religion of the Republic
Bibliographic Data
| ID | 9449490 |
|---|---|
| Authors | Henry Warner Bowden, Elwyn A Smith |
| Year | 1972 |
| Volume | 24 |
| Issue | 3 |
| Pages | 311-311 |
| Publication date | 1972-08-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | American Quarterly (JOURNAL) |
| Journal identifiers | ISSN: 0003-0678 • E-ISSN: 1080-6490 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2711514 |
| OpenAlex | W4237576747 |
| Language | EN |
| Highly cited | No |
|---|